# SDR SWAA2022030449769

- Difficulty date: March 1, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 16,636 hours, 7,298 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PFC; FOUND LEADING EDGE OF PANEL 193AL DELAMINATED FROM 1 TO 3 PLYS. DAMAGE STARTS AT 7.5' FROM TOP PANEL AND IS 15.5' IN LENGTH; 2.0' AT ITS WIDEST WIDTH. / ACCOMPLISHED REPAIR-53EA-06469PERMANENT ACTION:PERFORM A PERMANENT REPAIR PER SRM 51-70-04 OTHER APPLICABLE PERMANENT REPAIR OR REMOVE AND REPLACE THE P/N 141A7655-21 PANEL
